I had an infection in an abscessed tooth and was given Augmentum. After 10 days on Augmentum and a few days later my body exploded in thrush etc and spent 3 weeks on Diflucan as it was going internal. I've never had anything like that in my life. I used to take antibiotics 6 times a year or much more some years. After the oral surgery (13 teeth out on the Friday the 13th, upper arch for near total erosion of the gum I developed an infection and was given a 7 day round of Amoxicillin and 10 days of Diflucan. That prevented a restart on the thrush. I haven't been sick in 12 years, since starting the MeCbl. I've never had thrush that I know of. Does anybody know about this kind of reaction? Just as an additional note, Diflucan causes hypokalemia and that is a stated and known side effect. It starts with the first dose. It increased my potassium need went up 400mg a day at 100mg/day of Diflucan.